# SDR AALA202501270231

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 41,756 hours, 17,787 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Failed
- Location: Nr  Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB ENGINE 2 COWL ANTI-ICE LIGHT ILLUMINATED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ORD. REMOVED AND REPLACED NUMBER 2 ENGINE COWL ANTI-ICE VALVE. OPERTIONAL CEHCK GOOD. PER AMM 30-21-11.
